Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 854360, 19 pages
http://dx.doi.org/10.1155/2011/854360
Review Article

The General Hybrid Approximation Methods for Nonexpansive Mappings in Banach Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 23 November 2010; Accepted 27 January 2011

Academic Editor: Ljubisa Kocinac

Copyright © 2011 Rabian Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.